MAUDE Adverse Event Report: MIO; UNO INSET II 46/6 PCC BLUE MIMX

MIO; UNO INSET II 46/6 PCC BLUE MIMX
Model Number MMT-941
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.On (b)(6) 2021, it was reported by the patient's parent that their son's infusion set's tubing was pulled out on the needle and tape part.Reportedly, it seemed like the tubing was not properly glued on the site part.No further information available.
 
Event or Problem Description
On 26-apr-2021: follow up information was submitted to update the awareness date.Moreover, the result of the (complaint investigations) visual inspection and tests for click and static pull on tubing connector were performed on the returned used device (one set) which showed that all test results were within specifications.Based on the result: medical device problem code, component code, type of investigation code, investigation findings code and investigation conclusions code were updated.Unomedical reference number (b)(4).Event occurred in the united states.On (b)(6) 2021, it was reported by the patient's parent that their son's infusion set's tubing was pulled out on the needle and tape part.Reportedly, it seemed like the tubing was not properly glued on the site part.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 46/6 PCC BLUE MIMX
MDR Report Key11241547
Report Number3003442380-2021-00119
Device Sequence Number3556386
Product Code FPA
UDI-Device Identifier05705244007314
UDI-Public05705244007314
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/01/2022
Device Model NumberMMT-941
Device Lot Number5299504
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2021
Supplement Date Received by Manufacturer04/19/2021
Initial Report FDA Received Date01/27/2021
Supplement Report FDA Received Date04/26/2021
Patient Sequence Number1